# SDR 95FDEA01894

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Bushing
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING AT MEM, PUT DOWN GEAR; MAINS GOOD BUT NOSE GEAR KEPT RED LIGHT AND NO GREEN LIGHT.  RECYCLED GEAR, GOT GREEN MAINS AGAIN, AND RED NOSE GEAR LIGHT.  ON GO AROUND, NOSE GEAR AND LIGHTS WENT GREEN APPROX 1 MINUTE AFTER RECYCLED GEAR. REPLACED BUSHING ON NOSE LANDING GEAR DOWNLOCK SWITCH.  LUBED NOSE LANDING GEAR DOWNLOCK.  CYCLED NOSE LANDING GEAR SEVERAL TIMES, OPS CHECK GOOD IAW MM 32-61-01.
